# SDR DALA2024032003559

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 85,754 hours, 28,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 DURING S/C FLOOR EMERG LIGHTS 33 THRU 37 INOP. CORRECTIVE ACTION: RPLD F1 FUSE AT POWER SUPPLY M10699. OPS TEST GOOD. REF B757 AMM 33-51-07. (5403650)
